MathSciNet Relay Station
MathSciNet bibliographic data
MR1132185 49K40 (49L20 49N35)
Cannarsa, Piermarco; Frankowska, Halina Some characterizations of optimal trajectories in control theory. SIAM J. Control Optim. 29 (1991), no. 6, 1322–1347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement